Skip to Main Content
Skip Nav Destination

Numerical Investigation of Two-Dimensional Sloshing: Nonlinear Internal Waves

J. Offshore Mech. Arct. Eng. Nov 2005, 127(4): 300-305 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Jin-hai Zheng
  • Mi-An Xue
  • Peng Dou
  • Yu-meng He
Journal of Hydrodynamics. January 2021, 33(6)
  • Yanmin Guan
  • Caihong Yang
  • Ping Chen
  • Li Zhou
International Journal of Naval Architecture and Ocean Engineering. January 2020, 12
  • Raouf A. Ibrahim
Nonlinear Dynamics. January 2020, 100(3)
  • Zhen Wang
  • Li Zou
  • Zhi Zong
Ocean Engineering. January 2016, 119
  • M. Eswaran
  • Ujjwal K. Saha
Ocean Systems Engineering. January 2011, 1(2)
  • Xu-jie Pan
  • Huai-xin Zhang
  • Yun-tao Lu
Journal of Marine Science and Application. January 2008, 7(3)
Close Modal

or Create an Account

Close Modal
Close Modal